# SDR RAIA00607024

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 15,926 hours, 14,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX -STL- EMERGENCY LIGHTS @ GALLEY INOP.  RE-SECURED CONNECTOR AT LIGHT ASSEMBLY.
